# SDR VNAA2024080111103

- Difficulty date: July 29, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 9,285 hours, 8,071 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Manifold
- Part number: GG670950215
- Part serial: 3149
- Condition: Odor
- Location: Zone 100
- Part time: 27,209 hours, 20,844 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOWL SMELL FROM FLIGHT DECK AIR VENTS IMMEDIATELY AFTER TAKEOFF ROTATION. SMELL WAS ON FLIGHT DECK ONLY AND SIMILAR TO SOUR MILK. SMELL CLEARED DURING CLIMB. NO SAFETY OF FLIGHT CONCERNS PRESENT. /  REMOVED AND REPLACED MANIFOLD MIX IAW CRJ 900 AMM 21-22-06-000/400-801-A01. OPS CHECK GOOD. NO SMELL NOTED.
